# SDR SCNA20160522055

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Link
- Condition: Cracked
- Location: Lt Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR, 2 EA ATTACH LINKS CRACKED.  INSTALLED NEW 2 NEW LT RAM AIR DOOR ATTACH LINKS.
